# SDR 96FDEA01631

- Difficulty date: October 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N258FE
- Make and model: Boeing 727233
- Aircraft serial: 20940
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 651630567
- Condition: Corroded
- Location: Bs 219.8
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 742 122, CORROSION ON AFT SIDE OF WEB STA 219.8 LBL 42 WL 210 TO 232.  *S/D*  REPAIRED WEB DOUBLER BS 219.8 LBL 42 WL 210 TO 232 PER FEDEX SRM 51-40-2.
